Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods tablets side effects

Hi i am not getting my periods properly Doc had ask me to take Modus 10g whenever my period is irregular.Is there any side effect of Modus 10g tablet
Asked On : Fri, 15 Apr 2011
Answers:  3 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcareMagic Forum!
Taking Modus will give you temporary relief, Homeopathy treatment can give you permanent solution for the same.
Take Senecio Q 20 drops Twice a day for a month & let us know, hope this will help you.
Take care
Answered: Fri, 15 Apr 2011
I find this answer helpful
Homeopath Dr. Preeti Balwani's  Response
Hi, welcome to healthcaremagic forum,
There are so many causes of irregular periods, please consult a homeopath to treat this condition as a brief and symptomatic menstrual history will be needed.
Taking hormonal pills will not solve your problem permanently .
Take care,
For further information write me
Answered: Fri, 15 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
description of your problem is not complete as it fail to specify whether time of periods is irregular or the amount of spotting is not proper, is it associated with pain or not, since when this abnormaity is there, In Ayurveda ashok is the drug of choice to regularise cycle. Take ashoka arisht or female cordial with tab. aloes compound.Many a times anaemia is also a potent facror for it. If it is there then add cap. ferroliv forte.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor